Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Brown vaginal discharge, womb infection. Discharge stopped with antibiotics, negative pregnancy test. How can pregnancy occur?

Hi, im wandering if you can help me, on the 7/6/12 i went to see my doctor as for 4 days i was getting thick brown vaginal discharge he said i may have a womb infection and gave me some antibiotics which i took regularly and the discharge soon stopped however i was due to come on 22/6/12 and didnt i have taken 2 pregnancy tests that say negative im normally very regular with a 35 day cycle. i have been trying for a baby for 6 months.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here, I could say that if this was the infection of the uterine cavity then it is very likely that you would get the menses late, and this would not be indication of pregnancy, in my opinion it would be better to get done the ultrasonography test this would show the whether the every thing is oaky or not, hope this information helps you, have a nice day.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor